# SDR AALA201707209035

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 25,105 hours, 9,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT ILLUMINATION LIGHT COVER INSIDE FWD ENTRY DOOR FOUND ON FLOOR WITH GLASS BROKEN.  REMOVED AND REPLACED LIGHT ASS PER AMM 33-51-00 OPS CKD GOOD.
